Experimental Mathematics

Quotients homophones des groupes libresHomophonic quotients of free groups

Jean-François Mestre,René Schoof,Lawrence Washington, and Don Zagier

Article information

Source
Experiment. Math. Volume 2, Issue 3 (1993), 153-155.

Dates
First available: 3 September 2003

Permanent link to this document
http://projecteuclid.org/euclid.em/1062620828

Mathematical Reviews number (MathSciNet)
MR1273406

Zentralblatt MATH identifier
0818.20033

Subjects
Primary: 00A69: General applied mathematics {For physics, see 00A79 and Sections 70 through 86}
Secondary: 20F05: Generators, relations, and presentations

Citation

Mestre, Jean-François; Schoof, René; Washington, Lawrence; Zagier, Don. Quotients homophones des groupes libres. Experimental Mathematics 2 (1993), no. 3, 153--155. http://projecteuclid.org/euclid.em/1062620828.


Export citation